# SDR MALA976605

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON GROUND WITH DOOR OPEN, VISUALLY VERIFIED NO SMOKE.  MAINTENANCE REPLACED AFT CARGO SMOKE DETECTOR PER SAAB MM 26-13-15.  OPS CHECKS GOOD.
